# SDR SWAA2023021690433

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wing
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING COMPOSITE FIXED LEADING EDGE UPPER SURFACE IS DELAMINATED FROM OFSS 655 TO OFSS 683.<[01] IDENTIFIED R/H O/B UPPER FIXED LEADING EDGE MATERIAL ACCORDING TO SRM 57-41-01-0I-3; FIG. 4; TABLE 4; ITEM 1; AND FIG. 8; TABLE 8.   FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1; PARA'S 2.B AND 4.B.(5); AND FIG. 101.   AREAS TO BE REPAIRED ACCORDING TO SRM 51-70-05-2R-4; AS REQUIRED BY SRM 57-41-01-2R-1; PARA'S 2.F; 4.B.(1); AND TABLE 201.  STRIPPED UPPER SURFACE PAINTS/PRIMERS; REMOVED LOWER SURFACE BONDED ALUMINUM FOIL; REMOVED DELAMINATED PLIES AND CORE TO A REGULAR SHAPE THRU BOTH BOTH FACESHEETS; APPROX. 51' FROM O/B END; AND 8' FROM THE FWD EDGE; TAP TESTED AREAS (NO DISBONDS NOTED); REMOVED CONTAMINANTS FROM REPAIR AREA; ALL ACCORDING TO SRM 51-70-05-2R-4; PARA'S 4.A AND 4.B.; AND SRM 51-70-14-2R-3. PARA. 4.A.(2).(B).;[12] FABRICATED ALUMINUM FOIL REPAIR PLY FROM BMS 8-289 LOT#1507307-1; INSTALLED WITH BMS 5-128 LOT#JH2FAL7046; VACUUM BAGGED; LEAK CHECK GOOD; CURED; UNBAGGED AND TRIMMED EXCESS MATERIAL IAW SRM 51-70-14-2R-3 PARA 4(3-5)(11)(A-L) AND BOEING DWG 116A5411 FL11. APPLIED ALUMINUM TAPE 3M Y425 LOT#1514681-1 ACROSS FWD EDGE IAW BOEING DWG 116A5411 FL 11. REFINISHED OUTER SURFACE IAW SRM 51-70-05-2R-4 PARA 4.M.  THERMOMETER ID:ATS2208 CAL DUE 10/2023 VACUUM GAUGE ID:ATS2441 CAL DUE 08/2023 MULTIMETER ID:ATS1658 CAL DUE 03/2023;[13] VERIFIED CORRECTIVE ACTION #12
